# SDR 95ZZZX1182

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 769
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 622800200
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4019 - DURING APPROACH AND PREPARATION FOR LANDING WHEN SELECTING GEAR DOWN, CREW NOTICED AN UNSAFE GEAR INDICATION ALL 3 LANDING GEAR LEGS.  F/O VISUALLY CONFIRMED MAIN LANDING GEARS WERE DOWN AND LOCKED.  NO EMERGENCY WAS DECLARED, AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND A DEFECTIVE DOWNLOCK MICROSWITCH RT MLG - REMOVED AND REPLACED DEFECTIVE COMPONENT.  AIRCRAFT RETURNED TO SERVICE.
